EconPapers    
Economics at your fingertips  
 

Parametric Optimization Approach to the Solow Growth Theory

Rentsen Enkhbat () and Darkhijav Bayanjargal ()
Additional contact information
Rentsen Enkhbat: National University of Mongolia
Darkhijav Bayanjargal: National University of Mongolia

A chapter in Optimization, Simulation, and Control, 2013, pp 195-203 from Springer

Abstract: Abstract We extend the classical growth theory model assuming that production function is an arbitrary continuously differentiable function on its domain and the saving rate and depreciation rate of capital depend on time. Then the per capita consumption maximization problem reduces to one dimensional parametric maximization problem. We propose a new finite method for solving the problem using Lipschitz condition. Some test problems have been solved numerically.

Keywords: Growth theory; Nonconvex; Parametric optimization problem (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-5131-0_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461451310

DOI: 10.1007/978-1-4614-5131-0_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-5131-0_12